Alert archive / Texas / Red Flag Warnings in 2008

Red Flag Warning 39, NWS Amarillo, TX

June 10, 2008Cimarron County, Texas County, Oklahoma; 12 counties in Texas

NWS Amarillo, TX issued this red flag warning at Jun 10, 2008, 3:55 PM CDT for Cimarron County, Texas County, Oklahoma; 12 counties in Texas. It took effect at Jun 11, 2008, 11:00 AM CDT. It was in force for 11 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 10, 2008, 3:55 PM CDT (20:55 UTC)
In effect from
Jun 11, 2008, 11:00 AM CDT
Expired
Jun 11, 2008, 10:00 PM CDT
In force
11 hr
Issued by
NWS Amarillo, TX

Counties Cimarron County, OK, Texas County, OK, Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Hansford County, TX, Hartley County, TX, Hutchinson County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX, Sherman County, TX

The radar

The Amarillo radar (KAMA), 65 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 3:00 PM CDTWILDFIRE 520011 Nw Guymon, OKA LARGE WILDFIRE...BETWEEN 5000 AND 5200 ACRES...BEGAN SHORTLY AFTER 1500 HOURS AND SPREAD QUICKLY FROM SOUTHWEST TO NORTHEAST IN AN AREA NORTHEAST FROM COUNTY ROAD O AND MILE 22 ABOUT THREE MILES NORTH OF HIGHWAY 64. A COLD FRONT PUSHED THE FIRE DUE SOUTH BET
Jun 11, 3:00 PM CDTWILDFIRE 60007 Ssw Hough, OKA LARGE WILDFIRE BEGAN SHORTLY AFTER 1500 HOURS AND SPREAD QUICKLY FROM SOUTHWEST TO NORTHEAST IN AN AREA NORTHEAST FROM COUNTY ROAD O AND MILE 22 ABOUT THREE MILES NORTH OF HIGHWAY 64. A COLD FRONT PUSHED THE FIRE DUE SOUTH BETWEEN MILE 22 AND MILE 25. FOUR H
Jun 11, 4:15 PM CDTNON-TSTM WND GST 582 E Goodwell, OK
Jun 11, 5:21 PM CDTNON-TSTM WND GST 582 W Guymon, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2008-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1037 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2008-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1037 J/kg
Mixed-layer CIN
-212 J/kg
Mixed-layer LCL
871 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
304 m²/s²
Significant tornado parameter
0.0
Supercell composite
9.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS84 KAMA 102055
RFWAMA

RED FLAG WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
355 PM CDT TUE JUN 10 2008

...CRITICAL FIRE WEATHER CONCERNS RETURN TUESDAY AND WEDNESDAY...

.A SURFACE LOW PRESSURE TROUGH WILL CONTINUE TO DEEPEN TONIGHT AND
WEDNESDAY WHICH WILL RESULT IN STRENGTHENING SOUTHWEST WINDS. DRY
AIR WILL MOVE PUSH INTO THE CENTRAL PANHANDLES ON WEDNESDAY. WITH
THE STRONG WINDS IN PLACE...CRITICAL FIRE WEATHER CONDITIONS ARE
EXPECTED WEDNESDAY.

OKZ001-TXZ001-006-011-016-111000-
/O.UPG.KAMA.FW.A.0032.080611T1600Z-080612T0300Z/
/O.NEW.KAMA.FW.W.0039.080611T1600Z-080612T0300Z/
/O.CON.KAMA.FW.W.0038.000000T0000Z-080611T0300Z/
CIMARRON-DALLAM-HARTLEY-OLDHAM-DEAF SMITH-
355 PM CDT TUE JUN 10 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM CDT WEDNESDAY FOR
THE FAR WESTERN PORTION OF THE TEXAS AND OKLAHOMA PANHANDLES. A RED
FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR THE
SAME AREA.

A DRYLINE IS EXPECTED TO PUSH FURTHER EAST THIS EVENING WHICH WILL
CAUSE RELATIVE HUMIDITIES TO FALL BELOW 15 PERCENT. IN ADDITION...
SOUTHWEST WINDS OF 15 TO 25 MPH ARE EXPECTED THIS EVENING. SOUTHWEST
WINDS WILL INCREASE TO 25 TO 30 MPH ON WEDNESDAY WITH GUSTS TO AROUND
45 MPH. RELATIVE HUMIDITIES ARE FORECAST TO REMAIN AT OR BELOW 15
PERCENT AND SPREAD EAST INTO THE CENTRAL PANHANDLES. RELATIVE
HUMIDITIES ARE EXPECTED TO RECOVER LATER IN THE EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

$$

OKZ002-TXZ002-003-007-008-012-013-017-018-111000-
/O.UPG.KAMA.FW.A.0032.080611T1600Z-080612T0300Z/
/O.NEW.KAMA.FW.W.0039.080611T1600Z-080612T0300Z/
TEXAS-SHERMAN-HANSFORD-MOORE-HUTCHINSON-POTTER-CARSON-RANDALL-
ARMSTRONG-
355 PM CDT TUE JUN 10 2008

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 10 PM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 10 PM CDT WEDNESDAY FOR
THE CENTRAL AND WESTERN TEXAS AND OKLAHOMA PANHANDLES.

THE COMBINATION OF DRY...WINDY...AND HOT CONDITIONS WILL ALLOW
CRITICAL FIRE CONDITIONS TO DEVELOP ACROSS THE AREA. SOUTHWEST WINDS
WILL INCREASE TO 25 TO 30 MPH WEDNESDAY WITH GUSTS TO AROUND 45 MPH
WHILE RELATIVE HUMIDITIES ARE FORECAST TO REMAIN AT OR BELOW 15
PERCENT. RELATIVE HUMIDITIES ARE EXPECTED TO RECOVER LATE IN THE
EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

$$

CLK
3 follow-up statements
000 
WWUS84 KAMA 110340
RFWAMA

RED FLAG WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1040 PM CDT TUE JUN 10 2008

...CRITICAL FIRE WEATHER CONDITIONS AGAIN ON WEDNESDAY...

.A SURFACE LOW PRESSURE TROUGH WILL CONTINUE TO DEEPEN TONIGHT
AND WEDNESDAY WHICH WILL RESULT IN STRENGTHENING SOUTHWEST WINDS.
DRY AIR WILL MOVE INTO THE WESTERN AND CENTRAL SECTIONS OF THE 
OKLAHOMA AND TEXAS PANHANDLES ON WEDNESDAY. WITH THE STRONG WINDS 
AND DRY AIR IN PLACE...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
WEDNESDAY.

OKZ001-002-TXZ001>003-006>008-011>013-016>018-111200-
/O.CON.KAMA.FW.W.0039.080611T1600Z-080612T0300Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
1040 PM CDT TUE JUN 10 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM CDT
WEDNESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 10 PM CDT
WEDNESDAY FOR THE WESTERN AND CENTRAL SECTIONS OF THE OKLAHOMA AND
TEXAS PANHANDLES.

THE COMBINATION OF DRY...WINDY...AND HOT CONDITIONS WILL ALLOW
CRITICAL FIRE WEATHER CONDITIONS TO DEVELOP ACROSS THE AREA.
SOUTHWEST WINDS WILL INCREASE TO 25 TO 30 MPH WEDNESDAY WITH GUSTS TO
AROUND 45 MPH WHILE RELATIVE HUMIDITIES ARE FORECAST TO REMAIN AT OR
BELOW 15 PERCENT. RELATIVE HUMIDITIES ARE EXPECTED TO RECOVER LATE IN
THE EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

$$
000 
WWUS84 KAMA 110939
RFWAMA

RED FLAG WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
439 AM CDT WED JUN 11 2008

...CRITICAL FIRE WEATHER CONDITIONS TODAY...

.A SURFACE LOW PRESSURE TROUGH OVER EASTERN COLORADO WILL CONTINUE
TO DEEPEN TODAY WHICH WILL RESULT IN STRENGTHENING SOUTHWEST WINDS.
DRY AIR WILL MOVE INTO THE WESTERN AND CENTRAL SECTIONS OF THE
OKLAHOMA AND TEXAS PANHANDLES TODAY. WITH THE STRONG WINDS AND
DRY AIR IN PLACE...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
THROUGH TONIGHT.

OKZ001-002-TXZ001>003-006>008-011>013-016>018-112100-
/O.CON.KAMA.FW.W.0039.080611T1600Z-080612T0300Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
439 AM CDT WED JUN 11 2008

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
10 PM CDT THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
10 PM CDT THIS EVENING FOR THE CENTRAL AND WESTERN TEXAS AND OKLAHOMA
PANHANDLES. 

THE COMBINATION OF DRY...WINDY...AND HOT CONDITIONS WILL ALLOW
CRITICAL FIRE WEATHER CONDITIONS TO DEVELOP ACROSS THE AREA TODAY.
SOUTHWEST WINDS NEAR 35 MPH WITH GUSTS TO AROUND 45 MPH WILL OCCUR
TODAY WHILE RELATIVE HUMIDITIES WILL REMAIN AT OR BELOW 15 PERCENT.
RELATIVE HUMIDITIES ARE EXPECTED TO RECOVER LATE IN THE EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

$$

JJB
000 
WWUS84 KAMA 112048
RFWAMA

RED FLAG WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
348 PM CDT WED JUN 11 2008

...CRITICAL FIRE WEATHER CONDITIONS CONTINUE THIS EVENING...

.STRONG SOUTHWEST WINDS AHEAD OF A SURFACE TROUGH NEAR THE OKLAHOMA
PANHANDLE WILL CONTINUE THIS EVENING BEFORE DIMINISHING TONIGHT. DRY AIR
WILL REMAIN IN PLACE ACROSS THE WESTERN AND CENTRAL SECTIONS OF THE
OKLAHOMA AND TEXAS PANHANDLES AND COMBINED WITH THE STRONG WINDS...CRITICAL
FIRE WEATHER CONDITIONS ARE EXPECTED THIS EVENING.

OKZ001-002-TXZ001>003-006>008-011>013-016>018-120300-
/O.CON.KAMA.FW.W.0039.000000T0000Z-080612T0300Z/
CIMARRON-TEXAS-DALLAM-SHERMAN-HANSFORD-HARTLEY-MOORE-HUTCHINSON-
OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL-ARMSTRONG-
348 PM CDT WED JUN 11 2008

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING FOR THE CENTRAL AND WESTERN TEXAS AND OKLAHOMA PANHANDLES.

THE COMBINATION OF DRY...WINDY...AND HOT CONDITIONS WILL KEEP CRITICAL
FIRE WEATHER CONDITIONS ACROSS THE AREA THIS EVENING. SOUTHWEST WINDS
25 TO 35 MPH WITH GUSTS TO NEAR 50 MPH WILL CONTINUE THIS EVENING
WHILE RELATIVE HUMIDITIES WILL REMAIN AT OR BELOW 15 PERCENT.
RELATIVE HUMIDITIES ARE EXPECTED TO RECOVER ALONG WITH WINDS
DIMINISHING TO AROUND 10 TO 20 MPH LATE TONIGHT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE
EXTREME FIRE GROWTH POTENTIAL.

$$

CLK

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Jun 10, 3:30 PM CDT, 25 minutes earlier.

Area forecast discussion, Jun 10, 3:30 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
330 PM CDT TUE JUN 10 2008

.DISCUSSION...
SURFACE LEE TROUGH OVER SOUTHEASTERN COLORADO WILL CONTINUE TO
DEEPEN TONIGHT WHICH WILL STRENGTHEN A SOUTHERLY LOW LEVEL JET ACROSS
THE AREA TONIGHT. A DRYLINE REMAINS JUST WEST OF THE CWA AND
CURRENT SATELLITE LOOPS SHOW AN INCREASING CU FIELD. SPC HAS
AREA OUTLINED IN A GENERAL RISK WITH A SLIGHT RISK JUST NORTH OF
THE CWA. SHORT TERM MODEL GUIDANCE SUGGESTS PRECIP WILL STAY
NORTH OF CWA HOWEVER WENT AND INSERTED SLIGHT CHANCE POPS ACROSS
THE EASTERN HALF WHERE MOISTURE AND INSTABILITY ARE THE GREATEST.
WINDS WILL STAY UP TONIGHT AND WITH A WARM/MOIST AIR MASS ACROSS THE
AREA...TEMPS WILL REMAIN MILD TONIGHT WITH LOWS IN THE 60S TO AROUND
70.

LARGE UPPER TROUGH OVER THE NORTHERN ROCKIES WILL PROGRESS EASTWARD
INTO NORTHERN PLAINS WED WITH A SERIES OF SPEED MAXIMA PROPAGATING
AROUND THE BASE OF THIS TROUGH. SURFACE TROUGH WILL SLOWLY TRACK
EASTWARD DURING THE DAY WHICH WILL CAUSE A FRONTAL BOUNDARY TO HANG
UP ACROSS WESTERN KANSAS. WITH CWA IN WARM SECTOR...WENT WITH THE
WARMEST MOST GUIDANCE WITH HIGHS APPROACHING THE CENTURY MARK.
IN ADDITION A DRYLINE WILL SHARPEN AS IT MOVES OFF THE CAPROCK
LEAVING AREAS WEST IN ELEVATED FIRE CONDITIONS AS RELATIVE
HUMIDITIES LOWER INTO THE SINGLE DIGITS. ON THE OTHER HAND...
FOR AREAS OFF THE CAPROCK...CONVERGENCE ALONG THE DRYLINE MAY SET
OFF ISOLATED CONVECTION WITH GREATER MOISTURE AT THE SURFACE AND
MODEST INSTABILITY. STILL UNCERTAIN THOUGH ON STRENGTH OF THE CAP
SO LEFT POPS BELOW CATEGORICAL.

UPPER TROUGH PUSHES FURTHER TO THE EAST THU WHILE THE SURFACE LOW
PULLS AWAY FURTHER TO THE EAST. COLD FRONT PUSHES INTO THE
PANHANDLES EARLY THU BUT WILL HANG UP ACROSS THE SOUTHERN TEXAS
PANHANDLE. THE DRYLINE PUSHES OFF THE CAPROCK AGAIN WITH BEST
CHANCES FOR CONVECTION ACROSS THE EASTERN PORTION OF THE
PANHANDLES. HIGH PRESSURE BUILDS INTO THE CENTRAL PLAINS FRI AS
THE UPPER TROUGH LIFTS TOWARD THE NORTHERN GREAT LAKES. FRI SHOULD
BE THE COOLEST DAY OF THE WEEK WITH NORTHEAST UPSLOPE FLOW BEHIND
FROPA. LARGE MID/UPPER RIDGE BUILDS OVER THE DESERT SOUTHWEST OVER
THE WEEKEND AND EARLY NEXT WEEK WITH SEVERAL UPPER DISTURBANCES
MOVING INTO THE AREA ON NORTHWEST FLOW ALOFT. HARD TO PINPOINT
CONVECTIVE CHANCES THIS FAR OUT SO MAINTAINED DRY FORECAST WITH
WARMING TEMPS THROUGH THE PERIOD.

CLK

&&

.FIRE WEATHER...
SURFACE LEE TROUGH WILL FURTHER DEEPEN WED. A DRYLINE WILL PUSH
OFF THE CAPROCK WHICH WILL CAUSE RELATIVE HUMIDITIES TO FALL INTO
THE SINGLE DIGITS ACROSS THE WESTERN HALF OF THE CWA. WITH STRONG
SOUTHWEST WINDS...WENT AND UPGRADED THE FIRE WEATHER WATCH TO A RED
FLAG WARNING WED. A FRONT WILL PUSH THROUGH THU AND ALTHOUGH
RELATIVE HUMIDITIES CAN FALL BELOW 15 PERCENT OUT WEST...WIND SPEEDS
LOOK TO BE LIGHTER.

CLK

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                67  98  63  91  62 /  10   5  10  10  10
BEAVER OK                  68  96  63  84  59 /  20  10  20  10  20
BOISE CITY OK              61  93  55  85  51 /  10   5   5   5  10
BORGER TX                  68  98  66  85  64 /  10   5  10  10  10
BOYS RANCH TX              66 101  59  92  59 /  10   5   5   5  10
CANYON TX                  67  99  63  94  61 /  10   5  10  10  10
CLARENDON TX               70  98  70  96  67 /  10   5  10  10  10
DALHART TX                 62  96  55  88  51 /  10   5   5   5  10
GUYMON OK                  65  96  61  84  55 /  20   5  10  10  20
HEREFORD TX                67  96  63  93  58 /  10   5   5   5  10
LIPSCOMB TX                72  95  68  85  61 /  20  10  20  10  20
PAMPA TX                   68  96  69  85  63 /  10  10  10  10  20
SHAMROCK TX                71  97  71  95  68 /  20  10  20  10  20
WELLINGTON TX              70  99  73  97  70 /  20  10  20  10  20

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 11 AM TO 10 PM CDT WEDNESDAY FOR THE
     FOLLOWING ZONES: ARMSTRONG...CARSON...DALLAM...DEAF SMITH...
     HANSFORD...HARTLEY...HUTCHINSON...MOORE...OLDHAM...POTTER...
     RANDALL...SHERMAN.

     RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: DALLAM...DEAF SMITH...HARTLEY...OLDHAM.

OK...RED FLAG WARNING FROM 11 AM TO 10 PM CDT WEDNESDAY FOR THE
     FOLLOWING ZONES: CIMARRON...TEXAS.

     RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: CIMARRON.

&&

11/05
Hazardous weather outlook, Jun 10, 3:46 PM CDT, 9 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
346 PM CDT TUE JUN 10 2008

OKZ001>003-TXZ001>020-111100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
346 PM CDT TUE JUN 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN
TEXAS AND OKLAHOMA PANHANDLES AS WARM AND DRY AIR COMBINES WITH
STRONG SOUTHWEST WINDS. A RED FLAG WARNING IS IN EFFECT FROM
11 AM CDT UNTIL 10 PM CDT THIS EVENING FOR THE WESTERN PANHANDLES.

ISOLATED THUNDERSTORMS MAY DEVELOP THIS EVENING ACROSS THE EASTERN
SECTIONS OF THE TEXAS PANHANDLE...AND THE CENTRAL AND EASTERN
SECTIONS OF THE OKLAHOMA PANHANDLE. ANY THUNDERSTORMS ARE EXPECTED
TO REMAIN BELOW SEVERE LEVELS.

ALSO...THE BREEZY WIND CONDITIONS WILL REQUIRE BOATERS TO EXERCISE
CAUTION ON AREA LAKES THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...

CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS MUCH OF THE
WESTERN AND CENTRAL PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES
ON WEDNESDAY. A FIRE WEATHER WATCH IS IN EFFECT FOR THE CENTRAL AND
WESTERN PORTIONS OF THE PANHANDLES.

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE EASTERN
PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES ON WEDNESDAY AND
WEDNESDAY NIGHT. ANY THUNDERSTORMS THAT DEVELOP MAY BECOME SEVERE
WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

SCHNEIDER

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:10 AM CDTRed Flag WarningAMACimarron19 hr

Nearby

Red Flag Warnings in Texas, 2008Red Flag Warnings in Oklahoma, 2008Every red flag warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.